By the same authors

From the same journal

From the same journal

Gibbs states of continuum particle systems with unbounded spins: existence and uniqueness

Research output: Contribution to journalArticle

Full text download(s)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DateAccepted/In press - 4 Jan 2018
DateE-pub ahead of print - 24 Jan 2018
DatePublished (current) - Jan 2018
Issue number1
Volume59
Early online date24/01/18
Original languageEnglish

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations